# SDR CA130219005

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,094 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL32006WA1J
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN)  THE CYLINDER HEAD SEPARATED FROM THE BARREL.
